# SDR UIEA2013091200501

- Difficulty date: September 12, 2013
- Submitted: September 12, 2013
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 2,299 hours, 443 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Relay
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IDLE DISAGREE EICAS MESSAGE. LEFT ENGINE IDLE AROUND 10 PERCENT HIGHER THAN NORMAL, IN FLIGHT AND GROUND IDLE.  IAW FIM 71-05-00 CHECK, FOUND K 434 RELAY LOOSEN.  REINSTALL AND OPS CHECKED, BACK TO NORMAL IAW AMM 71-00-00.
